Renormalisation of the Fayet-Iliopoulos D-term



Jack, I and Jones, DRT
(2000) Renormalisation of the Fayet-Iliopoulos D-term. PHYSICS LETTERS B, 473 (1-2). 102 - 108.

[img] Postscript (Requires a viewer, such as GSview)
9911491v3.ps.gz

Download (69kB)
[img] PDF
604.pdf

Download (133kB)
Item Type: Article
Subjects: Q Science > QC Physics
Divisions: ?? dep_math ??
Depositing User: Symplectic Admin
Date Deposited: 20 Nov 2008 12:53
Last Modified: 09 Jan 2021 09:00
DOI: 10.1016/S0370-2693(99)01484-7
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/604